# SDR ASAA2018063025282

- Difficulty date: June 30, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,508 hours, 12,981 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3KP
- Condition: Defective
- Location: Cockpit
- Part time: 42,442 hours, 13,061 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP ALT SELECTOR BLEMISH IN MIDDLE OF DISPLAY-DISPLAY STILL READABLE. GROUNDED - YES. REMOVED & REPLACED MCP REF AMM 22-11-34. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801, LRU REPLACEMENT (GP 32) TEST (MCP) REF AMM 22-11-34/501, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00/201 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
